On ABC4 and GA5 Index of Subdivided and Line Graph of Subdivided Dutch Windmill Graph

Hifza Iqbal


Topological indices are the numeric descriptors of a graph which characterizes
its topology and it is structure invariant. Topological indices introduced on
the molecular structure can help material scientists to understand its chemical
and biological features in better and easy way [2, 11, 13 14, 16]. In this pa-
per, we present neighborhood based topological indices of sub-divided Dutch
windmill graph and line graph of subdivided Dutch windmill graph.

Full Text:



A. R. Ashrafi, Z. T. Dehghan, N. Habibi, Extremal atom-bond connectivity

index of cactus graphs, Commun. Korean Math. Soc. 30 (2015), 283-295

M. Baca, M. Horvathova, J. Mokrisova, M. Semanicova, On topological indices

of Carbon nanotube network, Canadian Journal of Chemistry 93, (2015), 1-4

M. Baca, M. Horvathova, J. Mokrisova, M. Semanicova, On topological indices

of fullerenes, Applied Mathematics and computation 251, (2015), 154 􀀀 161

K. C. Das, On geometric-arithmetic index of graphs, MATCH Commun. Math.

Comput. Chem. 64, (2010), 6 􀀀 19

D. Dimitrov, On structural properties of trees with minimal atom-bond connectivity

index II: Bounds on and branches, Discrete Appl. Math. 204 (2016),


E. Estrada, L. Torres, L. Rodrguez, and I. Gutman, An Atom-Bond Connectivity

Index Modelling the Enthalpy of Formation of Alkanes, Indian Journal

of Chemistry 37 (1998), 849 􀀀 855

E. Estrada, Atom-bond connectivity and the energetic of branched alkanes,

Chem. Phys. Lett. 463, (2008), 422 􀀀 425

M. R. Farahani, M. R. Kanna, W. Gao, The Schultz modified Schultz indices

and their polynomials of the Jahangir graphs Jn, m for integer numbers n = 3

m > 3, Asian J Appl Sci 3(6), (2015), 823-827

M. R. Farahani, S. Zafar, M. N. Husin, Z. Zahid, On the Topological Indices

of the Line Graphs of Certain Pantacenic Nanostructures, Pacific Journal of

Applied Mathematics, (2017)

B. Furtula, Atom-bond connectivity index versus Graovac Ghorbani analog,

MATCH Commun. Math. Comput. Chem. 75, (2016), 233-242

M. Ghorbani, M. A. Hosseinzadeh, Computing ABC4 index of nanostar dendrimers

opteolectron, Adv. Mater. Rapid common. 4, (2018), 1419 􀀀 1422

A. Graovac, M. Ghorbani, M. A. Hosseinzadeh, Computing fifth geometricarithmetic

index for nanostar dendriners. J. Math. Nanosci 1, (2011), 33 􀀀 42

S. Hayat, M. Imaran, Computation of Topological indices of certain networks,

Appl. Math.Comput. 240, (2014), 213 􀀀 228

M. Imran, S. Akhter , W. Ga and M.R.Farahani, On topological indices of

honeycomb networks and Graphene, (2018)

M. Imran, W. Gao, M. R. Farahani, On Topological properties of Sierpinski

networks. Chaos solitons Fractals 98, (2017), 199 􀀀 204

M. F. Nadeem, S. Zafar, Z. Zahid, On topological properties of the line graph of

subdivision graphs of certain nanostructures, Appl. Math. Comput 272, (2016),

􀀀 130

H. Palacios, A resistive upper bound for the ABC index, MATCH common

Math. Comput. Chem. 72, (2014), 709 􀀀 713

J. M. Rodzgueza, J. M. Sigarretab, On the Geometric-Arithmetic Index,

MATCH Commun. Math. Comput. Chem. 74, (2015), 103 􀀀 120

M. S. Abdelgader, C. Wang and A. Mohammad, Comoputation of Topological

indices of some special graphs, (2018)

H. Wiener, Structural determination of paraffin boiling points, J Am Chem

Soc 69, (1947), 17-20

R. Xing, B. Zhou, Further results on atom bond connectivity index of trees,

discrete applied math 158, (2010), 1536-1545

X. M. Zhang, Y. Yang, H. Wang, X. D. Zhang, Maximum atom-bond connectivity

index with given graph parameters, Discrete Appl. Math. 215, (2016),


L. Zhong, Q. Cui, On a relation between the atom-bond connectivity and the

first geometric arithmetic indices, Discrete Appl. Math 185, (2015), 249-253

B. Zhou, Bounds for the Schultz molecular topological index, MATCH Commun

Math Comput Chem 56, (2006), 189-194


  • There are currently no refbacks.

Creative Commons License
This work is licensed under a Creative Commons Attribution-NonCommercial 4.0 International License.


Free Web Counter